# SDR DHL200071760D

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, NR 1 ENGINE AFT FIXED COWL HAS APROX 4 INCH CRACK AT FWD FRAME I/B FLANGE AT UPPER EDGE OF COWL.  CUTOUT DAMAGED AREA PER B727 SRM 54-10-3 FIG 5.  ACCOMPLISHED HFEC INSPECTION OF CUTOUT, VERIFIED CRACK REMOVED.  INSTALLED REPAIR PER B727 SRM 54-10-3 FIG 5.  REF: N/R 6592.
